MathSciNet Relay Station
MathSciNet bibliographic data
MR2236561 47J25 (47H10 65J15)
Song, Yisheng; Chen, Rudong Viscosity approximation methods for nonexpansive nonself-mappings. J. Math. Anal. Appl. 321 (2006), no. 1, 316–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement